# SDR FDEA201409262790

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 90,002 hours, 30,458 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6043501
- Part serial: 46948
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AILERON UPPER SURFACE SHOWS CORROSION.  LT INBD AILERON R & R IAW N00135 & MM 27-10-01-4.
